Research

Galerkin's method, monotonicity and linking for indefinite Hamiltonian systems with bounded potential energy


Reference:

Crispin, D. J. and Toland, J. F., 2005. Galerkin's method, monotonicity and linking for indefinite Hamiltonian systems with bounded potential energy. Calculus of Variations and Partial Differential Equations, 23 (2), pp. 205-226.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCrispin, D. J.and Toland, J. F.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7172

Export

Actions (login required)

View Item